# SDR 07FDEA02167

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 52,059 hours, 11,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP VANE NR 4 AND NR 5 TRACK (COUNT FROM INBOARD) UPPER MOUNTING AREA FOUND CORROSION.  [06-29-07]  REMOVED AND REPLACED AS PER AMM 27-50-30-4. ADJUSTMENT CARRIED OUT AS PER AMM 27-50-32-5 AND OPERATIONAL TEST CARRIED OUT AS PER AMM 27-50-00-860-801 FOUND SATISFACTORY.
